# SDR ARWA9606046

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Location: Ws 347.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FOUND IN RIGHT WING LEADING EDGE FORMER AT STA XFS 347.750.  REPAIRED AREA IAW DRAWING ARW 015713-0309, FAA FORM 8110 APPROVED.
